MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CRV MINI KAMVAC SUCTION TUBE; SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION

DEPUY ORTHOPAEDICS INC US CRV MINI KAMVAC SUCTION TUBE; SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION
Model Number 5300-20-500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A user facility report under report number (b)(4) was received reporting that a piece of kamvac suction broke while reaming the glenoid.The piece was suctioned and evacuated.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
CRV MINI KAMVAC SUCTION TUBE
Common Device Name
SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10171229
Report Number1818910-2020-14113
Device Sequence Number13893889
Product Code JOL
UDI-Device Identifier10603295171515
UDI-Public10603295171515
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5300-20-500
Device Catalogue Number530020500
Device Lot Number69018634
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight91